# SDR M000999

- Difficulty date: August 24, 2007
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N650Z
- Make and model: Cessna 650
- Aircraft serial: 6500108
- Aircraft time: 11,709 hours, 9,922 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: CM29337
- Condition: Leaking
- Part time: 11,709 hours, 9,922 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

SPLIT IN ALTIMETERS (RT ALTIMETER INDICATES 400 FOOT HIGHER THAN LT ALTIMETER AT 41,000 FT MSL) VERIFIED SPLITS IN ALTIMETERS AND PILOTS PITOT/STATIC SYS.  INSTALLED NEW CO-PILOTS STATIC PORT FITTING P/N CM2933-7. LEAK CHECK, SAND, FILLED, PRIMED, PAINTED AND RVSM SKIN WAVINESS SATISFACTORY.
